Browse Title Index


 
Issue Title
 
Vol 4, No 1 (2014): International Journal of Mathematics and Soft Computing 2- Cartesian product of special graphs Abstract   PDF
Acharya Urvashi Paresh, Himali S. Mehta
 
Vol 5, No 1 (2015): International Journal of Mathematics and Soft Computing 3-equitable labeling in context of the barycentric subdivision of some special graphs Abstract   PDF
G V Ghodasara, I I Jadav
 
Vol 6, No 1 (2016): International Journal of Mathematics and Soft Computing A displayed inventory model using pentagonal fuzzy number Abstract   PDF
K Dhanam, M Parimaladevi
 
Vol 4, No 2 (2014): International Journal of Mathematics and Soft Computing A new class of sets weaker than α-open sets Abstract   PDF
A Robert, S Pious Missier
 
Vol 3, No 3 (2013): International Journal of Mathematics and Soft Computing A new kind of P´al Type (0; 0, 1) interpolation Abstract   PDF
Vipul Srivastava, Neha Mathur, Pankaj Mathur
 
Vol 2, No 2 (2012): International Journal of Mathematics and Soft Computing A new property of quotients modulo pseudo-reflection groups Abstract   PDF
Mangala R. Gurjar, R V Gurjar
 
Vol 3, No 1 (2013): International Journal of Mathematics and Soft Computing A Novel Watershed Image Segmentation Technique using Graceful Labeling Abstract   PDF
R Sridevi, K Krishnaveni, S Navaneethakrishnan
 
Vol 3, No 2 (2013): International Journal of Mathematics and Soft Computing-Special Issue A study of matrix energy during peptide formation through chemical graphs Abstract   PDF
Manisekar Mathavi, S Lalitha
 
Vol 4, No 1 (2014): International Journal of Mathematics and Soft Computing Algorithms to compute some dominating sets of ES (n, k) and ESC (n, k) Abstract   PDF
Pious Missier, Anto Kinsley, Evangeline Prathibha Fernando
 
Vol 5, No 1 (2015): International Journal of Mathematics and Soft Computing An alternative approach for solving fuzzy matrix games Abstract   PDF
Mijanur Rahaman Seikh, Prasun Kumar Nayak, Madhumangal Pal
 
Vol 4, No 1 (2014): International Journal of Mathematics and Soft Computing Ascending Domination Decomposition of Graphs Abstract   PDF
K Lakshmiprabha, K Nagarajan
 
Vol 5, No 2 (2015): International Journal of Mathematics and Soft Computing Ascending domination decomposition of subdivision of graphs Abstract   PDF
K Lakshmiprabha, K Nagarajan
 
Vol 4, No 2 (2014): International Journal of Mathematics and Soft Computing Associated graphs of certain Arithmetic IASI graphs Abstract   PDF
N. K Sudev, K. A Germina
 
Vol 4, No 2 (2014): International Journal of Mathematics and Soft Computing b-Chromatic number of some cycle related graphs Abstract   PDF
S K Vaidya, M S Shukla
 
Vol 5, No 2 (2015): International Journal of Mathematics and Soft Computing b-g-compactness in ditopological texture spaces Abstract   PDF
Hariwan Zikri Ibrahim
 
Vol 3, No 3 (2013): International Journal of Mathematics and Soft Computing Boolean filters of distributive lattices Abstract   PDF
Mukkamala Sambasiva Rao, K P Shum
 
Vol 6, No 2 (2016): International Journal of Mathematics and Soft Computing Broadcasting in Bloom Graph Abstract   PDF
D Antony Xavier, Rosary Maria Singaraj, Elizabeth Thomas, Andrew Arokiaraj
 
Vol 3, No 1 (2013): International Journal of Mathematics and Soft Computing Certain conditions for norm-attainability of elementary operators and derivations Abstract   PDF
Bernard Okelo, John Agure, P.O Oleche
 
Vol 2, No 1 (2012): International Journal of Mathematics and Soft Computing Characterization of complementary connected domination number of a graph Abstract   PDF
Maha devan
 
Vol 3, No 3 (2013): International Journal of Mathematics and Soft Computing Characterizations of stability for discrete semigroups of bounded linear operators Abstract   PDF
Akbar Zada, Gul Rahmat, Afshan Tabassum, Gohar Ali
 
Vol 5, No 2 (2015): International Journal of Mathematics and Soft Computing Chi-Square mixture of t-moment distribution Abstract   PDF
Md Rokonuzzaman, Md Shakhawat Hossain
 
Vol 3, No 2 (2013): International Journal of Mathematics and Soft Computing-Special Issue Clique transversal sets Abstract   PDF
P Jayapraksah, V Swaminathan
 
Vol 6, No 1 (2016): International Journal of Mathematics and Soft Computing Complementary nil eccentric domination number of a graph Abstract   PDF
M Bhanumathi, Sudha Senthil
 
Vol 7, No 1 (2017): International Journal of Mathematics and Soft Computing Complete star of a graph and its balanced cordial labeling Abstract   PDF
V J Kaneria, Jaydev Ratibhai Teraiya
 
Vol 5, No 2 (2015): International Journal of Mathematics and Soft Computing Computation of Efficient Nash Equilibria for experimental economic games Abstract   PDF
Rhoda Ong'awa Esilaba, Edgar O Otumba, Alfred W Manyonge
 
1 - 25 of 200 Items 1 2 3 4 5 6 7 8 > >>